Beta Blockers

Discussion in 'Support' started by Amv, Mar 14, 2018.

    1. Amv

      Amv Member

      Tinnitus Since:
      16/7/2017
      Cause of Tinnitus:
      -
      Hello all! What has been your experience with Beta blockers and tinnitus? I just would take them sporadically, not as a continuous treatment.

      Thank you and best regards!
       
    2. Greg Sacramento

      Greg Sacramento Member Benefactor Ambassador Hall of Fame Advocate

      Tinnitus Since:
      04/2011
      Cause of Tinnitus:
      Syringing + Somatic tinnitus from dental work
      @Amv Very few have problems with Levobunolol, followed by Nebivolol.
       
    3. slipware
      Bookworm

      slipware Member

      Tinnitus Since:
      2012
      I take nebivolol, I’m not sure if it makes my tinnitus worse, but it certainly didn’t cause it.
       
      • Optimistic Optimistic x 1
    4. ruben ruiz

      ruben ruiz Member

      Location:
      Tucson, AZ
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      I believe it was meds and stress
      Is it ototoxic? Nebivolol?
       
    5. xyz
      Alienated

      xyz Member

      Location:
      Germany
      Tinnitus Since:
      2006 mild T 2019 T worsening H onset
      Cause of Tinnitus:
      unknown / probably noise induced
      I would also be interested to know what kind of experience others have made with Nebivolol. I am taking it for years and am not sure if it's the cause of my recent tinnitus worsening. I have read that all beta blockers are ototoxic, however this should be one of the least ototoxic ones.
       
    6. TheDanishGirl
      Sad

      TheDanishGirl Member Benefactor Hall of Fame

      Location:
      Denmark
      Tinnitus Since:
      05/2017 (H since 06/2017)
      Cause of Tinnitus:
      long term noise exposure (headphones), maybe some stress.
      I soon need to resort to beta blockers I feel. I can't take these internal tremors much longer.

      But I am so scared they will hurt my ears. The ones I have been prescribed are called Propranolol. Anybody know of Propranolol? What's the risk of beta blockers on tinnitus/hyperacusis? My hyperacusis has started getting worse again, possibly because of the stress of these tremors.
       
    7. dan
      Chatty

      dan Member Hall of Fame

      Location:
      Toronto, Canada
      Tinnitus Since:
      06/2011
      Cause of Tinnitus:
      Loud noise
      I used to take Propranolol for panic attacks. No effect on tinnitus.
       
      • Like Like x 1
    8. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      I take it every once in a while. I haven't noticed any impact on my tinnitus (but then again, nothing seems to affect my tinnitus).
       
      • Like Like x 1
Loading...

Share This Page